# SDR DHL200080574C

- Difficulty date: July 26, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT TRACK NR 4 LUG WORN STA 1685.000 TO 1701.000.  REMOVED AND REPLACED TRACK FROM STA 1685.000 TO 1701.000 PER SRM 51-3-0.
